0.5MG OF THE DRUG ATIVAN AT 11:50 A.M. AND CEREBYX GIVEN AT 2:49 A.M. CAUSED DEATH WHAT CAN I DO?
Asked by Rochel Grinner 2 years ago.
Instead of asking people here, I'd call an attorney... Answered by Phyliss Darthard 2 years ago.
you need to give a little more information to get an answer. who died? you, your mom, your patient, your dog, etc. who gave teh meds? how do you know that was the cause of death? Those are regular doses of medications, and the timing isnt inappropriate. what exactly do you want to know? Answered by Nova Grennan 2 years ago.
Well, you can ask your question again in a way that it makes sense for a start Answered by Melania Thanem 2 years ago.
What are some common side effects regular people experience from Lamictal?
I have looked up all the possible side effects etc on the internet and the official website. Recently been prescribed lamictal. Its been increased very slowly. I am curious to what others who are treated with it their "small" side effects. I seem to be having a slight cough shortness of breath nothing I...
Asked by Jessia Serum 2 years ago.
I have looked up all the possible side effects etc on the internet and the official website. Recently been prescribed lamictal. Its been increased very slowly. I am curious to what others who are treated with it their "small" side effects. I seem to be having a slight cough shortness of breath nothing I find serious but I didn't expect it and well since its september I am assuming its the change of weather as I always get a cold from season to season. I have no signs of the potentially fatal rash though. I just want to know what others have experienced first hand without a doctors stamp on it. Answered by Wilford Kearl 2 years ago.
Lamictal is an anticonvulsant and the side effects you have described such as coughing and dyspnea are some of the reactions that are listed in the PDR manual. And the rash is called toxic epidermal necrolysis. I have not spoken with anyone who is currently taking this medication. I am currently taking Neurontin for pain disorder with no serious side effects other than weight gain. Maybe you can consult with your doctor about the side effects and ask him about Neurontin if you haven't already taken this before. Maybe Cerebyx or Primidone might be a better choice. Please speak with your doctor about your concerns and best of luck to you. Answered by Merideth Neice 2 years ago.
I was on Lamictal twice. Once in the fall of 2007 and again in the summer of 2008. For me, it has been the only thing that has helped. It completely stabilized my moods and I didn't relapse into depression or hypomania at all when I was on it. However, the side effects were worse than the benefits. I had horrible headaches the entire time I was on Lamictal and towards the end, I was dizzy all the time and at times could barely walk. The side effects went away as soon as I stopped taking the Lamictal. But, not everyone will develop side effects. As long as you slowly increase your dose over time, your risk is reduced. It's really a good medication, I would give it a try and see if it helps. P.S. I won't go on Seroquel either =P Answered by Racquel Slavens 2 years ago.
I did not have any side effects from the lamictal. Most people that I know that are on it have not had any side effects. It has really helped with my depression and irritability. Answered by Son Mcquitty 2 years ago.
My son is taking Lamictal and experienced no side effects at all. Answered by Barry Garthee 2 years ago.
I use lamital for epilesy , i only experienced minor upset stomach over the first couple weeks ,sence ive had no side efects ben on it about three years .thoug dosage has increesed Answered by Arlie Yanni 2 years ago.
Rash-rare, but serios side-effect I have to mention to the angry person who states that a person is putting up a front. Pointing the finger means you are insecure. This IS a mental health section!!!!! If you have a problem, go to a shrink!!!!!!!!!!!!!!!!!!!!!!!!! Answered by Hazel Sanburg 2 years ago.
I was on it and hated it. I had diarrhea, always felt like I couldn't breathe and had pnuemonia twice I have my Psychiatrist promptly take me off of it. It was the worst drug that I was ever put on. Answered by Bernardo Kisker 2 years ago.
oh i didn't do well on that drug. i had tons of side effects...one was dry mouth. ick! Answered by Tiera Hanks 2 years ago.
"Regular people" dont post here, quit trying to put up a front... Answered by Madaline Sledd 2 years ago.
I had a sezuire and they gave me medicene that knocked me out but i can't remember what it's called?
It wasn't a pill.
Asked by Lynnette Eliades 2 years ago.
Typically either Valium (diazepam), Ativan (lorazepam), or Versed (midazolam) are administered to control an acute gran mal seizure. All three medications are benzodiazepines, a class of medication with many uses including sedation, sleep induction, and anxiolysis (reduced anxiety). The only anticonvulsant I know of that starts with an 'O' is oxcarbazepine (brand name Trileptal). However oxcarbazepine is primarily used in treating partial seizures and it is certainly not used to get rapid control over a seizure- typically benzodiazepines are used for that purpose as are hydantoins such as Dilantin (phenytoin) and Cerebyx (fosphenytoin) and less commonly barbiturates such as Luminal (phenobarbital) and Nembutal (pentobarbital). Answered by Jimmy Kreger 2 years ago.
They probably injected you with a tranquilizer/sedative, such as a barbiturate or benzodiazepene. They're safe when used by a doctor - otherwise, they have a large potential for abuse and addiction. Answered by Lynda Dulak 2 years ago.
Possibly oxcarbazepine Answered by Mirella Buffo 2 years ago.
go to ur doc Answered by Wesley Dalhover 2 years ago.